The parabolic Harnack inequality for nonlocal equations

Kaßmann M, Weidner M (2024)
Duke Mathematical Journal 173(17): 3413-3451.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Kaßmann, MoritzUniBi ; Weidner, Marvin
Abstract / Bemerkung
We complete the local regularity program for weak solutions to linear parabolic nonlocal equations with bounded measurable coefficients. Within the variational framework we prove the parabolic Harnack inequality and Hölder regularity estimates. We discuss in detail the shortcomings of previous results in this direction. The key element of our approach is a fine study of the nonlocal tail term.

to appear in Duke Mathematical Journal
Erscheinungsjahr
2024
Zeitschriftentitel
Duke Mathematical Journal
Band
173
Ausgabe
17
Seite(n)
3413-3451
ISSN
0012-7094
eISSN
1547-7398
Page URI
https://pub.uni-bielefeld.de/record/2986706

Zitieren

Kaßmann M, Weidner M. The parabolic Harnack inequality for nonlocal equations. Duke Mathematical Journal. 2024;173(17):3413-3451.
Kaßmann, M., & Weidner, M. (2024). The parabolic Harnack inequality for nonlocal equations. Duke Mathematical Journal, 173(17), 3413-3451. https://doi.org/10.1215/00127094-2024-0008
Kaßmann, Moritz, and Weidner, Marvin. 2024. “The parabolic Harnack inequality for nonlocal equations”. Duke Mathematical Journal 173 (17): 3413-3451.
Kaßmann, M., and Weidner, M. (2024). The parabolic Harnack inequality for nonlocal equations. Duke Mathematical Journal 173, 3413-3451.
Kaßmann, M., & Weidner, M., 2024. The parabolic Harnack inequality for nonlocal equations. Duke Mathematical Journal, 173(17), p 3413-3451.
M. Kaßmann and M. Weidner, “The parabolic Harnack inequality for nonlocal equations”, Duke Mathematical Journal, vol. 173, 2024, pp. 3413-3451.
Kaßmann, M., Weidner, M.: The parabolic Harnack inequality for nonlocal equations. Duke Mathematical Journal. 173, 3413-3451 (2024).
Kaßmann, Moritz, and Weidner, Marvin. “The parabolic Harnack inequality for nonlocal equations”. Duke Mathematical Journal 173.17 (2024): 3413-3451.
Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®
Quellen

arXiv: 2303.05975

Preprint: 10.48550/arXiv.2303.05975

Suchen in

Google Scholar